The Frobenius complexity of Hibi rings

Janet Page

Research output: Contribution to journalArticle (Academic Journal)peer-review

6 Citations (Scopus)


We study the Frobenius complexity of Hibi rings over fields of characteristic p>0. In particular, for a certain class of Hibi rings (which we call ω (−1)-level), we compute the limit of the Frobenius complexity as p→∞.

Original languageEnglish
Pages (from-to)580-604
Number of pages25
JournalJournal of Pure and Applied Algebra
Issue number2
Publication statusPublished - 1 Feb 2019


Dive into the research topics of 'The Frobenius complexity of Hibi rings'. Together they form a unique fingerprint.

Cite this